# SDR HEEA0012704

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Engine: Lyc LTS101650B1
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pre Cooler
- Part number: 1940683
- Condition: Cracked
- Location: Fuel/Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE COOLER HAS CRACKS IN STEEL TUBE. REPLACED WITH SERVICEABLE PART.
